Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A vanishing identity of adjoint Reidemeister torsions of twist knots

Seokbeom Yoon

Algebraic & Geometric Topology 22 (2022) 227–249
Bibliography
1 F Benini, D Gang, L A Pando Zayas, Rotating black hole entropy from M5–branes, J. High Energy Phys. 2020 (2020) MR4090080
2 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
3 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. 117 (1983) 109 MR683804
4 T Dimofte, S Garoufalidis, The quantum content of the gluing equations, Geom. Topol. 17 (2013) 1253 MR3073925
5 J Dubois, Torsion de Reidemeister non abélienne et forme volume sur l’espace des représentations du groupe d’un nœud, PhD thesis, Université Blaise-Pascal (2003)
6 J Dubois, V Huynh, Y Yamaguchi, Non-abelian Reidemeister torsion for twist knots, J. Knot Theory Ramifications 18 (2009) 303 MR2514847
7 D Gang, N Kim, L A Pando Zayas, Precision microstate counting for the entropy of wrapped M5–branes, J. High Energy Phys. 2020 (2020) MR4089958
8 D Gang, S Kim, S Yoon, Adjoint Reidemeister torsions from wrapped M5–branes, (2019) arXiv:1911.10718
9 P Griffiths, J Harris, Principles of algebraic geometry, Wiley (1978) MR507725
10 A Hatcher, W Thurston, Incompressible surfaces in 2–bridge knot complements, Invent. Math. 79 (1985) 225 MR778125
11 A G Khovanskii, Newton polyhedra and the Euler–Jacobi formula, Uspekhi Mat. Nauk 33 (1978) 237 MR526036
12 M L Macasieb, K L Petersen, R M van Luijk, On character varieties of two-bridge knot groups, Proc. Lond. Math. Soc. 103 (2011) 473 MR2827003
13 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
14 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, 612, Amer. Math. Soc. (1997) MR1396960
15 R Riley, Nonabelian representations of 2–bridge knot groups, Q. J. Math. 35 (1984) 191 MR745421
16 A T Tran, Twisted Alexander polynomials with the adjoint action for some classes of knots, J. Knot Theory Ramifications 23 (2014) MR3277960
17 A T Tran, Reidemeister torsion and Dehn surgery on twist knots, Tokyo J. Math. 39 (2016) 517 MR3599506
18 A T Tran, Twisted Alexander polynomials of genus one two-bridge knots, Kodai Math. J. 41 (2018) 86 MR3777388
19 A K Tsikh, Multidimensional residues and their applications, 103, Amer. Math. Soc. (1992) MR1181199
20 V Turaev, Torsions of 3–manifolds, from: "Invariants of knots and 3–manifolds" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4, Geom. Topol. Publ. (2002) 295 MR2002617
21 A Vidras, A Yger, On some generalizations of Jacobi’s residue formula, Ann. Sci. École Norm. Sup. 34 (2001) 131 MR1833092
22 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772
23 Y Yamaguchi, A relationship between the non-acyclic Reidemeister torsion and a zero of the acyclic Reidemeister torsion, Ann. Inst. Fourier (Grenoble) 58 (2008) 337 MR2401224